My ass hurts.
Hurts an awful lot, actually. It hurts when I stand, when I sit, when I walk. It hurts when I sleep.
I have a new infusion set on my butt, in case you're wondering.
Top left-hand side.
I started the new set last night, after dinner and before bed. Not a great idea, I know -- I can hear my CDE's voice in my head telling me to always insert a new site before a meal so that I can confirm that the site is fine. I forgot that I needed to change it last night, then I procrastinated, then before I knew it it was 11pm and time to go to bed.
I went to bed at 8.5, which is higher than I want to be, but ok since I *did* have a snack brefore bed and still had insulin on board. I figured I'd come down over the next two hours, and wake up fine.
Wake up...12.4. Argh. Bolus a correction plus insulin for breakfast, and after breakfast, still high. By this point I have a headache setting in, so I react (over-react? no...just react. I think.) with a higher temp basal and a super-sized correction bolus. As I write this, I'm on my way down (by mid-afternoon), so I'm wondering whether the high is from the new set -- maybe it isn't absorbing properly? It's probably more likely that the Insulin-On-Board from my before-bed snack caused a drop in my bg overnight, and my liver kicked in with some glucose (thank you, liver) which brought me a little too high by the time I woke up. I'm not sure why that high has been so persistent, but the slight downward trend is looking promising.
I haven't had a site fail yet - & I certainly don't want today to be the first day that happens!